# SDR AALA20161224001

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 24,000 hours, 9,243 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Disengaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVACUATION SLIDE BALL DISENGAGED FROM BRACKET.  SEATED THE SLIDE PACK AND COVER IAW AMM 25-66-01.  OPERATIONAL CHECKED GOOD.
